# SDR HALA2010051100209

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 14,206 hours, 34,471 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB:  DURING CLIMB ENG RT SYS FAIL ILLUMINATED.  RETURNED HNL PER DISPATCH AND MOC.  FOUND FAULT (772263) ACCOMPLISHED FIM 77-22 TASK 803.  REPAIRED WIRING AT TURBINE BRG O/H SENSOR.  ENG RUN-UP OPS CHECK GOOD.
